MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE WITH STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE WITH STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX6812
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number are unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that there was an emergency in the operating room, and blood could not pump through the extension tubing.They experienced leaking and were hard to connect to the insertion port.There has been no report of observable clinical symptoms or a change in symptoms, or adverse affects identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: h6.Health impact, and evaluation codes: updated.No product was returned therefore device analysis could not be performed.A device history record (dhr) review could not be completed as the lot number was unknown.No action was taken and if the product is returned, the complaint will be re-opened for further investigation.

Brand Name
MEDEX EXTENSION SETS MULTI LINE WITH STOPCOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16150634
Report Number3012307300-2023-00417
Device Sequence Number17991117
Product Code FPA
UDI-Device Identifier10351688506054
UDI-Public10351688506054
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX6812
Device Catalogue NumberMX6812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer06/18/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown